Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 364, NWS Norman, OK

June 3, 20126 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 3, 2012, 2:26 AM CDT for 6 counties in Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 2:26 AM CDT (07:26 UTC)
Expired
Jun 3, 2012, 2:56 AM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 28 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 2:35 AM CDTTSTM WND DMGMustang, OKA LARGE TREE WAS BLOWN DOWN, BLOCKING THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 10:59 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1523 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS54 KOUN 030726
SVROUN
OKC017-027-051-083-087-109-030830-
/O.NEW.KOUN.SV.W.0364.120603T0726Z-120603T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
226 AM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  GRADY COUNTY IN CENTRAL OKLAHOMA...
  EXTREME SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 330 AM CDT

* AT 223 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM CASHION TO VERDEN...MOVING EAST AT 30 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  OKLAHOMA CITY...NORMAN...EDMOND...MIDWEST CITY...MOORE...
  DEL CITY...YUKON...BETHANY...MUSTANG...THE VILLAGE...WARR ACRES...
  CHOCTAW...NEWCASTLE...NOBLE...TUTTLE...NICHOLS HILLS...SPENCER...
  PIEDMONT...
  BLANCHARD AND JONES. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 97 AND 148.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.
 INTERSTATE 40 BETWEEN MILE MARKERS 131 AND 168.
 INTERSTATE 44 BETWEEN MILE MARKERS 83 AND 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3540 9722 3506 9740 3505 9810 3572 9773
      3572 9768 3574 9767 3577 9714
TIME...MOT...LOC 0723Z 258DEG 28KT 3573 9771 3507 9806 

$$
1 follow-up statement
039 
WWUS54 KOUN 030756
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
256 AM CDT SUN JUN 3 2012

OKC027-087-051-109-083-017-030840-
/O.CAN.KOUN.SV.W.0364.000000T0000Z-120603T0830Z/
MCCLAIN OK-OKLAHOMA OK-GRADY OK-CANADIAN OK-CLEVELAND OK-LOGAN OK-
256 AM CDT SUN JUN 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR MCCLAIN...OKLAHOMA...GRADY...
CANADIAN...CLEVELAND AND EXTREME SOUTHEASTERN LOGAN COUNTIES IS 
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD WEAKENED...AND 
WAS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED.  
HOWEVERWIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL ARE STILL LIKELY 
WITH THESE THUNDERSTORMS.

LAT...LON 3540 9722 3506 9740 3505 9810 3572 9773
      3572 9768 3574 9767 3577 9714
TIME...MOT...LOC 0755Z 258DEG 28KT 3573 9771 3507 9806 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 12:51 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 3, 12:51 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT SUN JUN 3 2012

.DISCUSSION...
UPDATED AVIATION DISCUSSION FOR THE 06Z TAFS.

&&

.AVIATION...
LINE OF TSRA WILL CONTINUE TO MOVE EAST AND AFFECT NEARLY ALL
SITES THROUGH 10Z. BELIEVE LINE WILL AFFECT KOKC AND KOUN MAINLY
08-09Z...KLAW 07-09Z...AND SKIRT KSPS 07-09Z. PEAK GUSTS WITH
LINE MAY EXCEED 40 KT AND GENERALLY BE FROM THE WEST OF NORTHWEST.
BRIEF IFR OR LOWER CONDITIONS WITH +TSRA ARE POSSIBLE WITH THE
LINE. BEHIND THE LINE...THERE IS A LOW CHANCE FOR GUSTY EAST TO
SOUTHEAST WINDS.

AFTER 10Z...MAINLY VFR CONDITIONS ARE EXPECTED. ADDITIONAL TSRA
DEVELOPMENT IS POSSIBLE OVER WESTERN AND NORTHERN OKLAHOMA AFTER
22Z.

MBS

&&

.PREV DISCUSSION... /ISSUED 949 PM CDT SAT JUN 2 2012/

DISCUSSION...
THE LARGE THUNDERSTORM COMPLEX OVER THE HIGH PLAINS CONTINUES TO
ADVANCE TOWARD THE EAST...AND IS NOW JUST A COUNTY OR SO AWAY FROM
OUR FORECAST AREA. ALL INDICATIONS ARE THAT THE OVERALL COVERAGE
OF THE COMPLEX WILL DIMINISH WITH TIME...BUT REMNANTS OF IT MAY
WELL REACH ALMOST ALL THE WAY ACROSS OUR FORECAST AREA OVERNIGHT.
HAVE ADJUSTED OVERNIGHT POPS TO REFLECT THE CURRENT BEST ESTIMATE
BASED ON SHORT-RANGE MODELS AND RADAR/SATELLITE TRENDS. HAVE MADE
SIMILAR UPDATES FOR SKY CONDITION AND OTHER RELATED ELEMENTS.

ADJUSTED HOURLY TEMPERATURES FOR THIS EVENING AND OVERNIGHT...BUT
HAVE RETAINED THE PREVIOUS MINIMUM TEMPERATURE FORECAST WITHIN A
DEGREE OR TWO.

UPDATES TO TEXT FORECASTS WILL BE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 615 PM CDT SAT JUN 2 2012/

AVIATION...
TSTMS DEVELOPING OVER THE HIGH PLAINS WILL MOVE SEWD AND WILL LIKELY
MOVE INTO PARTS OF WESTERN OK LATER THIS EVENING BEFORE DISSIPATING.
THUS WILL INCLUDE TEMPO GROUPS FOR NW OK SITES. EASTWARD EXTENT OF
STORMS IS MORE UNCERTAIN AND WILL NOT INCLUDE TEMPO GROUPS FARTHER
EAST. CONDITIONS ARE EXPECTED TO REMAIN GENLY VFR...ALTHOUGH SOME
BRIEF LOWER CONDITIONS COULD OCCUR WITH THE THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 225 PM CDT SAT JUN 2 2012/

DISCUSSION...
WE WILL CONTINUE TO BE JUST ON THE EDGE OF NORTHWEST FLOWS
INFLUENCE OVER THE NEXT SEVERAL DAYS. THIS ALONG WITH WEAK SFC
BOUNDARIES IN THE AREA WILL KEEP AT LEAST AN OPPORTUNITY FOR
PRECIP ACROSS SOME PART OF OKLAHOMA OR NORTH TEXAS THROUGH MUCH OF
THE UPCOMING WEEK.

MODELS DEVELOP STORMS TO OUR WEST AND NORTHWEST THIS AFTN... THEN
BRING THEM EAST AFFECTING NORTHERN PARTS OF OKLAHOMA TONIGHT. SOME
OF THESE COULD BE MARGINALLY SEVERE WITH WIND/HAIL. WILL MAINTAIN
HIGHER POPS NORTH OF I-40 TONIGHT. THIS COMPLEX EXPECTED TO EXIT
EAST/NORTHEAST PART OF AREA SUNDAY MORNING WITH MAJORITY OF SUNDAY
REMAINING DRY.

AFTERWARD... MODELS BRING WEAK SFC BOUNDARY SOUTH INTO AREA AND
THIS WILL BE MAIN FOCUS FOR MAINLY AFTN/EVENING SHOWER AND
THUNDERSTORM DEVELOPMENT THROUGH MID-WEEK. LATEST GFS TAKES THIS
FRONT FARTHER SOUTH KEEPING BETTER PRECIP CHANCES ALONG AND SOUTH
OF RED RIVER BY TUE. HOWEVER ECMWF KEEPS FRONT FARTHER NORTH...
CLOSER TO I-40 CORRIDOR. WILL KEEP LOW POPS AREA-WIDE AT THIS
POINT WITH LOW CONFIDENCE IN ANY ONE SOLUTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  91  69  85 /  20  10  20  20
HOBART OK         70  94  69  87 /  10  10  20  20
WICHITA FALLS TX  72  95  72  89 /  10  10  30  20
GAGE OK           67  90  63  87 /  20  20  20  20
PONCA CITY OK     70  89  65  85 /  30  20  20  20
DURANT OK         71  90  72  87 /  10  10  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/17/17
Hazardous weather outlook, Jun 2, 11:30 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...RETRANSMITTED
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT SAT JUN 2 2012

OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 PM CDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW SEVERE STORMS ARE POSSIBLE ACROSS THE NORTHWEST QUADRANT OF
OKLAHOMA...GENERALLY NORTH OF I-40 AND WEST OF I-35.

DISCUSSION...
THUNDERSTORMS WILL MOVE EAST ACROSS MUCH OF OKLAHOMA OVERNIGHT. A
LARGE AREA OF STRONG WINDS WILL ACCOMPANY THESE
STORMS...WITH WINDS OCCASIONALLY EXCEEDING 60 MPH IN A FEW
LOCATIONS. HAIL TO THE SIZE OF QUARTERS OR HALF DOLLARS MAY ALSO
OCCUR WITH THE STRONGER STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
ALTHOUGH LOW CHANCES OF THUNDERSTORMS PERSIST THROUGH FRIDAY...
ORGANIZED SEVERE WEATHER APPEARS UNLIKELY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM SUNDAY JUNE 3.

CMS

In the hours before

Local storm report, Jun 3, 12:35 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1235 AM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     7 WNW SEILING           36.19N 99.04W
06/03/2012  M60 MPH          WOODWARD           OK   MESONET

&&

NWS NORMAN
Special weather statement, Jun 3, 12:45 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1245 AM CDT SUN JUN 3 2012

OKZ010>012-014>018-021>023-033>038-TXZ083>085-030630-
BLAINE OK-COMANCHE OK-ROGER MILLS OK-WOODWARD OK-HARMON OK-GREER OK-
CUSTER OK-KIOWA OK-KINGFISHER OK-DEWEY OK-CADDO OK-WASHITA OK-
GARFIELD OK-MAJOR OK-TILLMAN OK-JACKSON OK-BECKHAM OK-WILBARGER TX-
HARDEMAN TX-FOARD TX-
1245 AM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...NORTHWESTERN COMANCHE...
EAST CENTRAL ROGER MILLS...SOUTHEASTERN WOODWARD...HARMON...GREER...
CUSTER...KIOWA...NORTHWESTERN KINGFISHER...DEWEY...NORTHWESTERN
CADDO...WASHITA...SOUTHWESTERN GARFIELD...MAJOR...TILLMAN...
JACKSON...BECKHAM...WILBARGER...HARDEMAN AND NORTHWESTERN FOARD
COUNTIES UNTIL 130 AM CDT...

AT 1244 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CHESTER TO MOOREWOOD TO RETROP TO 6 MILES NORTHEAST OF
ELDORADO TO 11 MILES SOUTHEAST OF LAZARE...MOVING EAST AT 35 MPH.
WINDS OF 45 TO 55 MPH CAN BE EXPECTED WITH THESE STORMS. SOME OF THE
STRONGER STORMS WILL ALSO PRODUCE UP TO NICKEL SIZE HAIL AND HEAVY
DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...ELK CITY...WEATHERFORD...CLINTON...HOBART...
QUANAH...FREDERICK...MANGUM...CORDELL...FAIRVIEW...GRANITE...BURNS
FLAT...CARNEGIE...SNYDER...OKEENE...THOMAS...HYDRO...TIPTON AND
BLAIR.

LAT...LON 3424 10002 3424 10000 3463 9992 3514 9956
      3582 9946 3630 9912 3630 9803 3575 9851
      3509 9855 3453 9886 3402 9929 3408 10004
      3415 10005
TIME...MOT...LOC 0544Z 270DEG 29KT 3619 9888 3576 9925 3510 9929
3454 9959 3414 9993
Special weather statement, Jun 3, 1:27 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
127 AM CDT SUN JUN 3 2012

OKZ011-012-015>019-022>024-027-035>038-044-TXZ083>086-030715-
BLAINE OK-COMANCHE OK-LOGAN OK-COTTON OK-CUSTER OK-KIOWA OK-
KINGFISHER OK-DEWEY OK-CADDO OK-WASHITA OK-GARFIELD OK-MAJOR OK-
GRADY OK-TILLMAN OK-JACKSON OK-CANADIAN OK-WICHITA TX-WILBARGER TX-
HARDEMAN TX-FOARD TX-
127 AM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...COMANCHE...
NORTHWESTERN LOGAN...COTTON...CUSTER...KIOWA...KINGFISHER...
SOUTHEASTERN DEWEY...CADDO...WASHITA...SOUTH CENTRAL GARFIELD...
SOUTHEASTERN MAJOR...GRADY...TILLMAN...JACKSON...CANADIAN...
WICHITA...WILBARGER...SOUTHEASTERN HARDEMAN AND NORTHEASTERN FOARD
COUNTIES UNTIL 215 AM CDT...

AT 124 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM OKEENE TO COLONY TO MANITOU TO 6 MILES SOUTH OF LOCKETT...
MOVING EAST AT 40 MPH. WIND GUSTS OF 45 TO 55 MPH ARE LIKELY WITH
THESE STORMS. UP TO NICKEL SIZE HAIL AND HEAVY DOWNPOURS WILL ALSO
BE LIKELY WITH THE STRONGER STORMS IN THE LINE.

LOCATIONS IMPACTED INCLUDE...
LAWTON...ALTUS...EL RENO...VERNON...BURKBURNETT...WEATHERFORD...
KINGFISHER...HOBART...CONCHO...ANADARKO...IOWA PARK...WATONGA...
FREDERICK...PIEDMONT...ELECTRA...CORDELL...CACHE...HINTON...
HENNESSEY AND MINCO.

LAT...LON 3539 9903 3617 9857 3617 9752 3595 9754
      3455 9817 3395 9864 3406 9961
TIME...MOT...LOC 0624Z 274DEG 35KT 3614 9822 3534 9869 3453 9902
3399 9939
Special weather statement, Jun 3, 1:35 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
135 AM CDT SUN JUN 3 2012

OKZ006-007-012-030715-
GRANT OK-GARFIELD OK-ALFALFA OK-
135 AM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...GARFIELD AND ALFALFA
COUNTIES UNTIL 215 AM CDT...

AT 132 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM AMORITA TO NASH TO CARRIER...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...MEDFORD...POND CREEK...LAMONT...HELENA...WAKITA...
GOLTRY...KREMLIN...JET...NASH...HUNTER...HILLSDALE...CARRIER...
BYRON...AMORITA...JEFFERSON...RENFROW...DRIFTWOOD AND GREAT SALT
PLAINS LAKE.

LAT...LON 3677 9751 3647 9747 3646 9826 3658 9828
      3699 9846 3700 9769
TIME...MOT...LOC 0632Z 252DEG 21KT 3697 9835 3662 9808 3645 9805
Special weather statement, Jun 3, 2:13 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
213 AM CDT SUN JUN 3 2012

OKZ018>020-023>030-035-037>040-044-045-TXZ085-086-088>090-030800-
CLEVELAND OK-COMANCHE OK-LOGAN OK-LINCOLN OK-OKLAHOMA OK-COTTON OK-
KIOWA OK-KINGFISHER OK-CADDO OK-PAYNE OK-GRADY OK-MCCLAIN OK-
GARVIN OK-JEFFERSON OK-TILLMAN OK-POTTAWATOMIE OK-CANADIAN OK-
STEPHENS OK-BAYLOR TX-ARCHER TX-WICHITA TX-WILBARGER TX-CLAY TX-
213 AM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR CLEVELAND...COMANCHE...LOGAN...
LINCOLN...OKLAHOMA...COTTON...SOUTHEASTERN KIOWA...KINGFISHER...
CADDO...PAYNE...GRADY...MCCLAIN...GARVIN...JEFFERSON...TILLMAN...
NORTHWESTERN POTTAWATOMIE...CANADIAN...STEPHENS...BAYLOR...ARCHER...
WICHITA...WILBARGER AND CLAY COUNTIES UNTIL 300 AM CDT...

AT 206 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM MARSHALL TO CHICKASHA TO COOKIETOWN TO RED SPRINGS...MOVING
EAST AT 40 MPH. WIND GUSTS OF 45 TO 55 MPH ARE LIKELY WITH THESE
STORMS. UP TO NICKEL SIZE HAIL AND HEAVY DOWNPOURS ARE ALSO LIKELY
WITH THE STRONGER STORMS IN THE LINE.

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...WICHITA FALLS...NORMAN...LAWTON...EDMOND...MIDWEST
CITY...MOORE...STILLWATER...DUNCAN...DEL CITY...EL RENO...
CHICKASHA...BURKBURNETT...GUTHRIE...KINGFISHER...STELLA...SHEPPARD
AFB...YUKON...BETHANY AND CONCHO.

LAT...LON 3368 9934 3454 9894 3515 9841 3615 9806
      3613 9728 3620 9682 3616 9677 3511 9721
      3433 9764 3352 9871
TIME...MOT...LOC 0706Z 269DEG 36KT 3620 9757 3511 9798 3433 9841
3361 9934
Local storm report, Jun 3, 2:19 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
219 AM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     HAIL             4 W ALTUS               34.64N 99.40W
06/03/2012  E0.75 INCH       JACKSON            OK   EMERGENCY MNGR

0145 AM     TSTM WND GST     DRUMMOND                36.30N 98.04W
06/03/2012  E60.00 MPH       GARFIELD           OK   UTILITY COMPANY

            WEATHER RADIO TECHNICIAN REPORTED 60 MPH WIND AND PEA
            SIZE HAIL AT THE ENID WEATHER RADIO.

0215 AM     HAIL             2 W ENID                36.40N 97.91W
06/03/2012  E0.75 INCH       GARFIELD           OK   EMERGENCY MNGR

&&

NWS NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 10:39 PM CDTSpecial Weather StatementOUNHarper51 min
Jun 2, 11:04 PM CDTSevere Thunderstorm WarningOUNHarper41 min
Jun 2, 11:12 PM CDTSpecial Weather StatementOUNEllis48 min
Jun 2, 11:27 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Greer, Harmon, Roger Mills, Woodward48 min
Jun 2, 11:36 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward39 min
Jun 2, 11:47 PM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Roger Mills43 min
Jun 3, 12:17 AM CDTSpecial Weather StatementOUNWoods, Woodward43 min
Jun 3, 12:21 AM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa39 min
Jun 3, 12:28 AM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Washita32 min
Jun 3, 12:40 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods50 min
Jun 3, 12:45 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Greer, Jackson, Kiowa and 1 more45 min
Jun 3, 1:27 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Comanche, Cotton, Kingfisher and 3 more48 min
Jun 3, 1:35 AM CDTSpecial Weather StatementOUNAlfalfa, Grant40 min
Jun 3, 1:44 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Noble46 min
Jun 3, 1:58 AM CDTSevere Thunderstorm WarningOUNCanadian47 min
Jun 3, 2:13 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Grady and 7 more47 min
Jun 3, 3:01 AM CDTSpecial Weather StatementOUNCleveland, Cotton, Garvin, Grady, Lincoln, Logan and 5 more29 min
Jun 3, 3:28 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Payne, Pottawatomie32 min
Jun 3, 6:06 PM CDTSpecial Weather StatementOUNHarper24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.